# SDR IXXA980015

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 73,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D CHECK INSPECTION, A CRACK WAS FOUND ON THE RIGHT WING UPPER LEADING EDGE PLATING TWELVE INCHES OUTBOARD OF NUMBER THREE PYLON.  REPAIR ACCOMPLISHED STOP DRILLING CRACK, FABRICATION AND INSTALLATION AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED DRAWING C88-R19 AND ENGINEERING ORDER 57-DC8-510.
